Abstracting and Indexing

  • Google Scholar
  • CrossRef
  • WorldCat
  • ResearchGate
  • Academic Keys
  • DRJI
  • Microsoft Academic
  • Academia.edu
  • OpenAIRE

Corticosteroids as a cause of Catastrophic Rheumatoid Arthritis

Author(s): Eleftherios Pelechas, Tereza Memi, Nafsika Gerolymatou, Georgios zouzos, Panagiota Karagianni

A 71-year-old woman has been using corticosteroids since the age of 25. After a fall, she developed multiple compression fractures of the spine. Despite the obvious bone deformities during the physical examination in upper limbs, she denied any pain. Radiologic and a CT-scan evaluation revealed catastrophic lesions with a completely destroyed joint and many intra-articular free bodies. Long-term corticosteroid use can bring on catastrophic results in bone structures and patients must be properly informed regarding the side effects.

© 2016-2020, Copyrights Fortune Journals. All Rights Reserved!